# SDR DL76L060969

- Difficulty date: November 20, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 47,321 hours, 7,227 cycles
- Engine: Pwa PW4060
- Engine time: 50,403 hours, 11,778 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Probe
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

L ENG EEC MODE EICAS WITH ALT LIGHT IN EEC CONTROL PANEL AFTER START L ENG EEC INLET PT2/TT2 PROBE REPLACED.
